Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 109, NWS Philadelphia/Mount Holly

November 25, 2018Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 25, 2018, 7:39 PM EST for Middlesex County, New Jersey. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 25, 2018, 7:39 PM EST (00:39 UTC)
Expired
Nov 26, 2018, 3:30 PM EST
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 46 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

967 
WGUS41 KPHI 260039
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
739 PM EST SUN NOV 25 2018

NJC023-261230-
/O.NEW.KPHI.FA.W.0109.181126T0039Z-181126T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Middlesex NJ-
739 PM EST SUN NOV 25 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  South central Middlesex County in northern New Jersey...

* Until 730 AM EST Monday.

* At 737 PM EST, reporting gauges indicate flooding is occuring 
  along the Manalapan Brook near Spotswood. The river is expected to 
  continue to rise over night. Flooding is possible along Mundy 
  Avenue. 

* Some locations that could experience flooding include...
  New Brunswick, Old Bridge, East Brunswick, Sayreville, Jamesburg,
  Whittingham, South River, Spotswood, Helmetta and Concordia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4033 7433 4028 7440 4026 7446 4049 7441
      4048 7431

$$

SFJ
2 follow-up statements
583 
WGUS41 KPHI 261131
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
631 AM EST MON NOV 26 2018

NJC023-261630-
/O.EXT.KPHI.FA.W.0109.000000T0000Z-181126T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Middlesex NJ-
631 AM EST MON NOV 26 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  South central Middlesex County in northern New Jersey...

* Until 1130 AM EST.

* At 624 AM EST, the gauge along the Manalapan Brook near Spotswood 
  continued to indicate flooding is occuring due to runoff from the 
  heavy rainfall over the weekend. The river has crested and will 
  slowly fall through today. Additional rainfall is expected today 
  which will exacerbate any continuing flooding.  

* Some locations that could experience flooding include...
  New Brunswick, Old Bridge, East Brunswick, Sayreville, Jamesburg,
  Whittingham, South River, Spotswood, Helmetta and Concordia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4033 7433 4028 7440 4026 7446 4049 7441
      4048 7431

$$

Robertson
808 
WGUS41 KPHI 261626
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1126 AM EST MON NOV 26 2018

NJC023-262030-
/O.EXT.KPHI.FA.W.0109.000000T0000Z-181126T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Middlesex NJ-
1126 AM EST MON NOV 26 2018

The National Weather Service in Mount Holly NJ has extended the

* Flood Warning for...
  South central Middlesex County in northern New Jersey...

* Until 330 PM EST.

* At 1123 AM EST, the gauge along the Manalapan Brook near Spotswood 
  continued to indicate flooding was occuring due to runoff from the 
  heavy rainfall over the weekend. The river has crested and will 
  generally fall through today and into this evening, although 
  today's rain could slow down the process.

* Some locations that could experience flooding include...
  New Brunswick, Old Bridge, East Brunswick, Sayreville, Jamesburg,
  Whittingham, South River, Spotswood, Helmetta and Concordia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.

&&

LAT...LON 4033 7433 4028 7440 4026 7446 4049 7441
      4048 7431

$$

Kruzdlo

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 25, 4:06 PM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Nov 25, 4:06 PM EST, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
406 PM EST Sun Nov 25 2018

.SYNOPSIS...
Low pressure will move through Great Lakes on Monday, dragging a
cold front through the region in the afternoon. Low pressure will
remain to the north of our area through mid week. High pressure will
build in Thursday into Saturday. Another low could affect our region
early next week.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A quiet night across the region as we enjoy a brief break between
storm systems. Mostly clear skies will start to cloud up overnight
as the next system starts to may its way east. A few light showers
may find their way into our western zones by late tonight/early
Monday morning but overall we should remain dry.

Temperatures will remain fairly mild with overnight temperatures in
the low mid 30s across the northern areas and in the low to mid 40s
from the I-95 corridor and points to the south and east.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Flood Watch in effect for Monday and Monday night for all of our New
Jersey counties, New Castle county in Delaware, Cecil county in
Maryland, and the suburban Philadelphia counties of southeast
Pennsylvania.

An area of low pressure will move across the Ohio Valley and into
the southern Great Lakes region late Sunday into Monday. As the low
moves across, it will drag a cold front into the Mid-Atlantic and
through our area on Monday into Monday night.

As the front moves into our area, a low will form along it and this
is likely to enhance precipitation, allowing for heavier rain to
fall through the day. While PWATs around 1 inch wouldn't normally be
a big cause of concern, we saw widespread values of 3 to 4 inches of
rain across our forecast area overnight. Many of our rivers, creeks,
and streams have been or are currently flooding and even small
amounts of heavier rainfall could cause them to spill over once
again. We are generally seeing rainfall amounts of 0.50-1.25 inches
across our area but locally higher amounts are possible. Best timing
for heavy rain to develop and move through the area will be in the
afternoon and evening as the upper level vort max moves across the
Mid-Atlantic at the same time as the upper jet cross the area. Good
lift, good moisture convergence, and strong low levels winds will
certainly make for a soggy and windy day across the region. With a
similar setup to this weekends event, would not be surprised to see
the storm wrap up quickly and intensify as it moves through our
area. However, this time around the low looks to remain over the
land as opposed to close to the coast which may limit how quickly it
may deepen. With all of this in mind, we have decided to go ahead
with a Flood Watch for portions of our forecast area.

Temperatures will be warming as the low moves towards our area (both
at the surface and aloft) and we will be well above freezing by the
time any precipitation begins to fall on Monday. As low pushes to
away from our area overnight, some colder air will filter down in
the northwest flow and some dynamic cooling will take place. May see
some change over to snow or a mix of snow and rain at the end of the
event late Monday night across the southern Poconos and northwest
New Jersey.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Summary: mostly quiet, albeit breezy, conditions for the work
week. However another storm system is possible early next week.

Details:

Tuesday and Wednesday...the upper level low partially responsible
for the rain in our area on Monday, looks like it will stall
over New England Tuesday and Wednesday, leaving our area under
cool, strong northwesterly flow. For the most part we should see
dry conditions, though with the strong northwesterly flow,
portions of the southern Poconos and NW NJ could see lake effect
snow showers during the day Wednesday. Exact details on how
strong the flow will be and if there will be enough moisture to
support snow are uncertain at this time. Thus, have kept PoPs in
the slight chance range for now.

Thursday through Saturday...the upper level low finally begins
to lift further northeast as a surface high builds in, bringing
tranquil, albeit still cool, conditions to our region for at
least Thursday and Friday. The latest ECMWF depicts a weak low
crossing the region on Friday, bringing another brief chance
for rain, but this seems to be the outlier both compared to
other models and previous runs, so have kept the forecast dry
through this period for now.

Saturday night and beyond...The much talked about storm system
still looks on track to affect our region early next week. There
has been considerable model differences run to run with the
timing of this system, so it will be a while before we are able
to go into many details. At this point though, it looks like the
main period of precipitation should be Sunday into Monday. It
looks like the precipitation may be behind the warm front, if
this holds true, it would be mostly rain. We will be keeping any
eye on this system through the week.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Mainly VFR conditions expected. Light winds with
increasing cloudiness overnight.

Monday...VFR conditions will lower to MVFR by early Monday. Rain
overspreads the terminals between 10-14Z with IFR conditions
developing through the afternoon. East to southeast winds around 5
to 10 knots becoming west late. LLWS is possible Monday afternoon.

Outlook...

Tuesday through Friday...Mostly VFR conditions are expected
through the period. Northwesterly winds may gust up to 30 KT at
times Tuesday and Wednesday.

&&

.MARINE...
Seas have started to subside and we were able to drop the Delaware
coastal waters from the current SCA. Seas remain elevated along the
New Jersey coastal waters and we have extended the SCA through 10PM.
Seas will continue to drop through this evening.

Monday...Winds and seas increase through Monday and Monday night.
Southeast to south winds around 15 to 20 knots increasing to 20 to
25 knots with higher gusts. Gale force gusts look possible across
the ocean waters Monday afternoon and evening so we have issued a
Gale Watch.

Outlook...

Tuesday...Gale force gusts are likely to linger on the ocean
waters through Tuesday morning, before diminishing by mid day.
SCA conditions are then expected on all the waters through
Tuesday night.

Wednesday...northwesterly winds will be increasing once again
on Wednesday. It is looking more likely that gale force
conditions will redevelop on Wednesday and continue into
Wednesday night.

Thursday...northwesterly winds will be gradually diminishing,
but could remain above SCA conditions for much, if not all of
the day (especially on the ocean waters).

Friday...winds and seas should be below SCA criteria.

&&

.HYDROLOGY...
Widespread 2 to 4 inches of rain occurred last night.
Consequently, several river gauges are near or above flood stage
across New Jersey. With an already saturated ground, any new
rainfall will quickly become runoff, and could exacerbate
already high water levels mostly along the I-95 corridor.
Therefore, a flood watch has been issued for the rain expected
on Monday.

&&

.TIDES/COASTAL FLOODING...
Water levels are forecast to remain high along the coasts of
Delaware and New Jersey into Monday in the wake of the strong
weekend storm. The astronomical high tides associated with the full
moon are higher in the morning than in the evening.

We are expecting a break from tidal flooding around tonight's high
tide. However, an onshore flow is expected to begin developing late
tonight in advance of our next weather system approaching from the
west. As a result, we are anticipating a round of minor flooding on
Monday morning along the coast and up along Delaware Bay.

The continued influx of fresh water from Saturday night's heavy
rain, along with a southeast wind, is expected to result in minor
flooding along the tidal Delaware River on Monday afternoon.

Coastal Flood Advisories have been issued.

We are not forecasting any tidal flooding issues for the upper
eastern shore of Maryland.

A strong west to northwest wind on Monday night and Tuesday will
finally push the residual high water away from our coastline. There
should be no additional tidal flooding beyond Monday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch from Monday morning through late Monday night for
     PAZ070-071-101>106.
     Coastal Flood Advisory from 1 PM to 5 PM EST Monday for PAZ070-
     071-106.
NJ...Flood Watch from Monday morning through late Monday night for
     NJZ001-007>010-012>027.
     Coastal Flood Advisory from 8 AM to 2 PM EST Monday for
     NJZ012>014-020>027.
     Coastal Flood Advisory from 11 AM to 3 PM EST Monday for
     NJZ016.
     Coastal Flood Advisory from 1 PM to 5 PM EST Monday for NJZ015-
     017>019.
DE...Flood Watch from Monday morning through late Monday night for
     DEZ001.
     Coastal Flood Advisory from 8 AM to 2 PM EST Monday for
     DEZ002>004.
     Coastal Flood Advisory from 11 AM to 3 PM EST Monday for
     DEZ001.
MD...Flood Watch from Monday morning through late Monday night for
     MDZ008.
MARINE...Gale Watch from Monday afternoon through Tuesday morning for
     ANZ450>455.
     Small Craft Advisory until 10 PM EST this evening for
     ANZ450>453.

&&

Synopsis...Johnson
Near Term...Meola
Short Term...Meola
Long Term...Johnson
Aviation...Johnson/Meola
Marine...Johnson/Meola
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 25, 3:56 PM EST, 3 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
356 PM EST Sun Nov 25 2018

MDZ012-015-019-020-PAZ054-055-060>062-262100-
Kent MD-Queen Annes-Talbot-Caroline-Carbon-Monroe-Berks-Lehigh-
Northampton-
356 PM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for northeast Maryland, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

More rain is expected Monday and it could be heavy enough to result
in additional flooding given the very wet recent conditions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-NJZ001-007>010-PAZ101>105-262100-
Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
356 PM EST Sun Nov 25 2018

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for northeast Maryland, northern
New Jersey, northwest New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-017>019-PAZ070-071-106-262100-
Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Lower Bucks-
356 PM EST Sun Nov 25 2018

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 1 PM TO 5 PM EST MONDAY...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

The heavy rain has ended but creeks and streams are still running
high in many areas with places still near or above flood stage.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ016-262100-
New Castle-Salem-
356 PM EST Sun Nov 25 2018

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM TO 3 PM EST MONDAY...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

The heavy rain has ended but creeks and streams are still running
high in many areas with places still near or above flood stage.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-020>027-262100-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-
356 PM EST Sun Nov 25 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 2 PM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

The heavy rain has ended but creeks and streams are still running
high in many areas with places still near or above flood stage.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-262100-
Kent-Inland Sussex-Delaware Beaches-
356 PM EST Sun Nov 25 2018

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 2 PM EST MONDAY...

This Hazardous Weather Outlook is for central Delaware and southern
Delaware.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

More rain is expected Monday and it could be heavy enough to result
in additional flooding given the very wet recent conditions.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-262100-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
356 PM EST Sun Nov 25 2018

...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

there is another chance for gale force gusts Wednesday into Wednesday
night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-262100-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
356 PM EST Sun Nov 25 2018

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for gale force gusts Wednesday into Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Nov 25, 4:36 PM EST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
436 PM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FLOOD            1 SSW CAPE MAY COURT HO 39.07N 74.83W
11/24/2018                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING ON US 9 WITH 1-2 LANES CLOSED NEAR
            SHELL BAY AVENUE IN MIDDLE TOWNSHIP.

&&

DAVIS
Local storm report, Nov 25, 4:41 PM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 PM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            5 NW WASHINGTON CROSSIN 40.34N 74.94W
11/24/2018                   MERCER             NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ STATE ROUTE 29 IN BOTH
            DIRECTIONS WITH 1-2 LANES CLOSED BETWEEN
            VALLEY ROAD AND OLD RIVER ROAD.

&&

DAVIS
Local storm report, Nov 25, 4:45 PM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLOOD            RIO GRANDE              39.01N 74.88W
11/24/2018                   CAPE MAY           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 47 SOUTHBOUND NEAR US 9. ALL
            LANES CLOSED.

&&

DAVIS
Local storm report, Nov 25, 4:48 PM EST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
448 PM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     FLOOD            MANASQUAN               40.12N 74.05W
11/24/2018                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ 71 WITH ALL LANES CLOSED IN
            BOTH DIRECTIONS SOUTH OF MAIN STREET IN
            MANASQUAN.

&&

DAVIS
Local storm report, Nov 25, 4:56 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 PM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     FLOOD            NEPTUNE TOWNSHIP        40.21N 74.03W
11/24/2018                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            FLOODING ON NJ STATE ROUTE 35 NORTH OF NJ
            STATE ROUTE 33 IN BOTH DIRECTIONS WITH ONE
            LANE POSSIBLY CLOSED.

&&

DAVIS
Local storm report, Nov 25, 5:03 PM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
503 PM EST SUN NOV 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     FLOOD            READINGTON TOWNSHIP     40.63N 74.78W
11/24/2018                   HUNTERDON          NJ   DEPT OF HIGHWAYS

            FLOODING ON US 22 WESTBOUND WEST OF CR
            523/OLDWICK ROAD. ALL LANES CLOSED AND
            TRAFFIC DETOURED.

&&

DAVIS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 3:06 AM ESTGale WarningPHI39 hr
Nov 26, 2:06 PM ESTCoastal Flood StatementPHIOcean29 hr
Nov 26, 3:07 PM ESTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren3 hr
Nov 26, 3:31 PM ESTAreal Flood WarningPHIMiddlesex4 hr
Nov 26, 3:40 PM ESTAreal Flood WarningPHICumberland, Salem44 hr
Nov 26, 4:24 PM ESTFlash Flood WarningPHIMorris, Somerset, Sussex3 hr
Nov 26, 5:34 PM ESTAreal Flood WarningPHIWarren40 hr
Nov 26, 5:51 PM ESTRiver Flood WarningPHIMorris31 hr
Nov 26, 5:52 PM ESTRiver Flood WarningPHIMorris, Passaic21 hr
Nov 26, 6:02 PM ESTAreal Flood WarningPHIHunterdon, Somerset2 hr
Nov 26, 6:29 PM ESTAreal Flood WarningPHIAtlantic, Burlington21 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.